sleepy. I was wondering if anyone else had that problem. I am afraid to give it to her before she goes to school because I don't want her to fall asleep. Her doctor told us that she has ADD and I am hoping this medicine will help her. I am just wondering if anyone else has had that happened and if they just kept taking it and if anyone feel asleep. If anyone has had this happen does it get better so she can be able to focus more. She day dreams a lot and can't focus and isn't doing very well in school. I am just concerned about her getting sleepy. She was taking the 10mg but we could not tell any difference in her and she could not either. If anyone can help please let me know. Thank You!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jul 2010 • 2 answers
Posted 28 Jul 2014 • 2 answers
Posted 9 Jan 2015 • 3 answers
Started today taking Vyvanse 50mg. It was terrible! Made me angry with no motivation . Felt sad eve?
Posted 14 Jun 2016 • 0 answers
Posted 16 Oct 2016 • 1 answer